Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Sertraline  (Read 128 times)

0 Members and 1 Guest are viewing this topic.

Offline Nala1991

  • Full Member
  • ***
  • Posts: 137
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Sertraline
« on: August 24, 2014, 02:04:55 PM »
So i upped my dose friday night to 50mg. I dont feel as anxious physically but mentally i am a mess. My head atill feels weird on and off. I dont have any feelings towards anything. I sommetimes feel like i dont wanna be here anymore feeling this way. I cried this morning to my mom she understands tho. My moods are just everywhere. I still have no desire to do anything if i do its forced. One minute im crying the next ill feel ok but still not normal. Should i give these meds up? I dont know what to do anymore.
Bookmark and Share

Online Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 736
  • Country: us
  • Rec's: 17
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Sertraline
« Reply #1 on: August 24, 2014, 05:39:08 PM »
Hi Nala,

So we are finally at the 50 mg magical therapeutic dose as of Friday.

I also know u were prescribed Klonopin.

Can you share how long you have been on Zoloft and at what dosages?
 
Also... Klonopin - taking it daily or As Needed?  How many mg per day?

Since u are finally at therapeutic dose of 50 - (my daughter was upped to 100 mg last month)- I would want u to give Zoloft a Fair Trial to see if it will for you -  :yes:
Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline insights

  • Hero Member
  • *****
  • Posts: 4135
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Sertraline
« Reply #2 on: August 24, 2014, 05:45:20 PM »
Should i give these meds up? I dont know what to do anymore.

Unfortunately, for some what you're experiencing is not unusual when first taking antidepressants. At least you are not at a dose that may begin to help though it will take a few weeks to kick-in. Switching to another antidepressant probably won't make that much difference at this stage.

Try to keep busy on tasks that engage the mind so you're not dwelling on the symptoms all the time. Even reading may help. It got me through some very dark weeks when I first started on antidepressants. I still have no idea what the books I read were about. I could only focus on and comprehend one word at a time. But it did help.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Nala1991

  • Full Member
  • ***
  • Posts: 137
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Sertraline
« Reply #3 on: August 24, 2014, 06:07:38 PM »
Hi guys i have been on zoloft for about a lottle over a month. Startes out at 12.5 for a couple weeks thn increaed by 12.5 until 50 aince friday. My head just feels unbelievable foggy disoriented. My eyes feel weird. Never feel normal. Have no feelings at all just low bc i have been feeling this way since like april. I wanna feel normal and part of life again. I take .25 of klonopin when i really feel i need it i think it makes me more down .
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4135
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Sertraline
« Reply #4 on: August 24, 2014, 06:26:53 PM »
Have no feelings at all just low bc i have been feeling this way since like april.

Well now you're in the dose zone where things may turn around for you, albeit only just, and it will take a few weeks yet before this starts to happen. Antidepressants are not a quick fix, but when they work they can change lives.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Nala1991

  • Full Member
  • ***
  • Posts: 137
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Sertraline
« Reply #5 on: August 24, 2014, 07:18:53 PM »
I just have no interest in anything at all. No desire for life anymore it seems. I hate feeling this way i just want to get better already.
Bookmark and Share

Online Never-Quit

  • Pay It Forward ! and Be a Blessing to others !
  • Hero Member
  • *****
  • Posts: 736
  • Country: us
  • Rec's: 17
  • Gender: Male
  • Mood: Happy
    Happy
  • Overcomer by God's Grace- Panic/Anxiety/OCD
    • Poke This Member
Re: Sertraline
« Reply #6 on: August 24, 2014, 07:32:16 PM »
Asides from -head just feels foggy disoriented. My eyes feel weird. Never feel normal. Have no feelings at all....

How is your anxiety levels?  Can you sleep o.k.

If this fog - DP/DR ... etc is the only real side effect... Accept it as part of "therapy" - instead of obsessing on it and fighting it.

During this phase ... That I had with a couple of ADs - light exercise - especially long walks outdoors - with uplifting music on my iPod - would snap me out of this "cloudy periods".

Also - getting out of the house and socializing with family or friends - would snap me out for s time.

Also, Ian pointed out reading - as a great way to disengage your mind - and distract yourself.  I would read something fun and light to lift your spirits.

Doing these as part of a daily routine should help greatly.
Bookmark and Share
Never, never, never give up. -Winston Churchill

“You can’t live a perfect day without doing something for someone who will never be able to repay you."   ~ John Wooden

Offline Nala1991

  • Full Member
  • ***
  • Posts: 137
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Sertraline
« Reply #7 on: August 24, 2014, 07:53:49 PM »
My head has felt this way even before i started the meds. I am able to fall asleep alot easier since starting them. I used to have jolts and twitching when i ws trying to go to sleep. Now i wake up every couple of hours but am able to fall back asleep. I dont want to get out of bed in the morning. I just never really have alot of energy anymore. I just dont have the zest i used to have at all. Dont really want to socialize or anything.
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4135
  • Country: au
  • Rec's: 94
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Sertraline
« Reply #8 on: August 24, 2014, 09:11:25 PM »
I just never really have alot of energy anymore. I just dont have the zest i used to have at all. Dont really want to socialize or anything.

Which is a typical description of depression. Antidepressants are very good at fixing that.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
7 Replies
4117 Views
Last post August 26, 2011, 10:22:58 AM
by carolinalight
0 Replies
229 Views
Last post January 11, 2014, 03:33:49 PM
by jimmypross
3 Replies
258 Views
Last post January 18, 2014, 09:49:09 PM
by insights
6 Replies
264 Views
Last post March 04, 2014, 06:56:43 PM
by Katiesue04
11 Replies
432 Views
Last post April 21, 2014, 08:30:33 AM
by rodan

anything